Full Text: PDF
Received October 29, 2018; Accepted December 10, 2018; Published December 21, 2018
Abstract. In this paper, a general local fractional integral identity on fractal set is established. We obtain some general local fractional integral inequalities for twice differentiable generalized convex functions. Based on these results, we derive some special inequalities. Some applications to error estimations for numerical integration and to special means are also given.
How to Cite this Article:
Wenbing Sun, A unified approach to some inequalities for generalized convex functions on fractal sets and their applications, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 45, pp. 1-16.